# SDR SWAA2025091915880

- Difficulty date: September 18, 2025
- Submitted: September 19, 2025
- Operation: Air carrier
- Aircraft: N8605E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36891
- Aircraft time: 42,608 hours, 20,324 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS ARE INOP AT THESE LOCATIONS: ROW 14FED; AND 15ED WINDOW LIGHT EMERGENCY LIGHTS; OVERHEAD BIN EMERGENCY LIGHTS FROM ROWS 5CBA THROUGH 23CBA.  REMOVED AND REPLACED EMERGENCY BATTERY PACK AT M2335. OPS CHECKS GOOD. IN REF TO AMM 33-51-06.
